Dualidad de Köthe y funciones analíticas.

Juan-Luis Cerdá Martín

Collectanea Mathematica (1971)

  • Volume: 22, Issue: 2, page 157-190
  • ISSN: 0010-0757

How to cite


Cerdá Martín, Juan-Luis. "Dualidad de Köthe y funciones analíticas.." Collectanea Mathematica 22.2 (1971): 157-190. <http://eudml.org/doc/43900>.

author = {Cerdá Martín, Juan-Luis},
journal = {Collectanea Mathematica},
language = {spa},
number = {2},
pages = {157-190},
title = {Dualidad de Köthe y funciones analíticas.},
url = {http://eudml.org/doc/43900},
volume = {22},
year = {1971},

AU - Cerdá Martín, Juan-Luis
TI - Dualidad de Köthe y funciones analíticas.
JO - Collectanea Mathematica
PY - 1971
VL - 22
IS - 2
SP - 157
EP - 190
LA - spa
UR - http://eudml.org/doc/43900
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.